Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Simon Norman

Mr Simon Norman, Rheumatology and MSK Directorate Pharmacist, Queen Alexandra Hospital

Recent stories

  • Confusing sulfadiazine with sulfasalazineSubscription

    13 NOV 2015

    Computerised prescribing systems make it all too easy to give patients sulfadiazine (a treatment for rheumatic fever and toxoplasmosis) instead of sulfasalazine (a treatment for rheumatoid arthritis). Similar dosing and adjacent keyboard letters D and S may exacerbate this. In our region, three patients have experienced this error and in two of the cases it has taken over a year for the patient or their doctors to pick up this error. Prescribers and pharmacists need to be wary of this potenti

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.